MathSciNet Relay Station
MathSciNet bibliographic data
MR1737084 33C45 (42C05)
Hounkonnou, M. N.; Hounga, C.; Ronveaux, A. Discrete semi-classical orthogonal polynomials: generalized Charlier. J. Comput. Appl. Math. 114 (2000), no. 2, 361–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement